BibTeX record journals/ipl/Makarov79

download as .bib file

@article{DBLP:journals/ipl/Makarov79,
  author    = {O. M. Makarov},
  title     = {Using Duality to Compute the Pair of Matrix Products {QY} and Y\({}_{\mbox{T}}\)Q
               Over a Commutative Ring},
  journal   = {Inf. Process. Lett.},
  volume    = {8},
  number    = {1},
  pages     = {46--49},
  year      = {1979},
  url       = {https://doi.org/10.1016/0020-0190(79)90092-9},
  doi       = {10.1016/0020-0190(79)90092-9},
  timestamp = {Fri, 26 May 2017 22:54:46 +0200},
  biburl    = {https://dblp.org/rec/journals/ipl/Makarov79.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics